Takip et
Sergey Denisov
Sergey Denisov
wisc.edu üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Double exponential growth of the vorticity gradient for the two-dimensional Euler equation
S Denisov
Proceedings of the American Mathematical Society 143 (3), 1199-1210, 2015
722015
On Rakhmanov’s theorem for Jacobi matrices
S Denisov
Proceedings of the American Mathematical Society 132 (3), 847-852, 2004
682004
Spectral Properties of Schr\" odinger Operators with Decaying Potentials
SA Denisov, A Kiselev
arXiv preprint math/0509668, 2005
612005
Improved differential privacy for sgd via optimal private linear operators on adaptive streams
S Denisov, HB McMahan, J Rush, A Smith, A Guha Thakurta
Advances in Neural Information Processing Systems 35, 5910-5924, 2022
602022
Infinite superlinear growth of the gradient for the two-dimensional Euler equation
SA Denisov
arXiv preprint arXiv:0908.3466, 2009
592009
Continuous analogs of polynomials orthogonal on the unit circle and Kreĭn systems
SA Denisov
International Mathematics Research Surveys 2006, 54517, 2006
512006
Absolutely continuous spectrum of multidimensional Schrödinger operator
SA Denisov
International Mathematics Research Notices 2004 (74), 3963-3982, 2004
492004
Self-adjoint Jacobi matrices on trees and multiple orthogonal polynomials
A Aptekarev, S Denisov, M Yattselev
Transactions of the American Mathematical Society 373 (2), 875-917, 2020
312020
On a problem by Steklov
A Aptekarev, S Denisov, D Tulyakov
Journal of the American Mathematical Society 29 (4), 1117-1165, 2016
302016
Zeros of orthogonal polynomials on the real line
SA Denisov, B Simon
Journal of Approximation Theory 121 (2), 357-364, 2003
282003
On the existence of wave operators for some Dirac operators with square summable potential
SA Denisov
Geometric and Functional Analysis 14 (3), 529-534, 2004
252004
A spectral Szegő theorem on the real line
R Bessonov, S Denisov
Advances in Mathematics 359, 106851, 2020
242020
On the preservation of absolutely continuous spectrum for Schrodinger operators
SA Denisov
arXiv preprint math-ph/0501046, 2005
242005
On the coexistence of absolutely continuous and singular continuous components of the spectral measure for some Sturm–Liouville operators with square summable potential
SA Denisov
Journal of Differential Equations 191 (1), 90-104, 2003
232003
On the absolutely continuous spectrum of Dirac operator
SA Denisov
Taylor & Francis Group 29 (9-10), 1403-1428, 2005
222005
The sharp corner formation in 2D Euler dynamics of patches: infinite double exponential rate of merging
SA Denisov
Archive for Rational Mechanics and Analysis 215, 675-705, 2015
212015
To the spectral theory of Krein systems
SA Denisov
Integral Equations and Operator Theory 42, 166-173, 2002
212002
Schrödinger operators and associated hyperbolic pencils
SA Denisov
Journal of Functional Analysis 254 (8), 2186-2226, 2008
192008
Asymptotics of the orthogonal polynomials for the Szegő class with a polynomial weight
S Denisov, S Kupin
Journal of Approximation Theory 139 (1-2), 8-28, 2006
172006
2D Euler equation on the strip: stability of a rectangular patch
J Beichman, S Denisov
Communications in Partial Differential Equations 42 (1), 100-120, 2017
162017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20